# SDR AWXA200601697

- Difficulty date: September 10, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 54,244 hours, 23,800 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: EO261CF20
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING ROUTINE MAINTENANCE IT WAS DISCOVERED THAT THE SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 17L WAS INOP (WIRES WERE PULLED OUT).  MX REPAIRED THE WIRING AT ROW 17, LEFT EMERGENCY ESCAPE PATH LIGHTS IAW ASM 33-51-00/04.  OPS CHECK WAS GOOD.
